Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Transcending classical invariant theory


Author: Roger Howe
Journal: J. Amer. Math. Soc. 2 (1989), 535-552
MSC: Primary 22E45
MathSciNet review: 985172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1989-0985172-6
PII: S 0894-0347(1989)0985172-6
Article copyright: © Copyright 1989 American Mathematical Society